... dnt get my periods yet,31 days are over,is this any serious matter.will his later cause any problem to me.
It shouldn't cause any problems later. It may take some time for your body hormones to regulate, once you stop taking a birth control pill. If you don't get a cycle within 3 months of stopping the pill then please see your doctor. I would suggest that you do a pregnancy test to eliminate the fact that you may be pregnant. All the best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Lo/Ovral-28 - I am 49 yrs old. I miss 1 pill this month, and have missed my period for 3 days, so I?
Posted 26 Dec 2010 • 1 answer
Posted 11 Dec 2013 • 1 answer
I was on ovral 28 of which I stopped taking as I am trying to have a baby, the first day of my last?
Posted 13 Apr 2014 • 2 answers
Posted 27 Mar 2017 • 0 answers
Ovral-28 - today docter prescribe me ovral I havn't periods from three month. can u suggest me that?
Posted 16 Oct 2017 • 0 answers